Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Iterations of Hardy-Littlewood maximal functions


Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 101 (1987), 272-276
MSC: Primary 42B25
MathSciNet review: 902540
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the iteration of two maximal functions is essentially no larger than the inner maximal function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902540-9
Article copyright: © Copyright 1987 American Mathematical Society